Advertisement

Bulletin of the Iranian Mathematical Society

, Volume 44, Issue 6, pp 1407–1413 | Cite as

Statistical Structures in Almost Paracontact Geometry

  • A. M. Blaga
  • M. Crasmareanu
Original Paper
  • 16 Downloads

Abstract

Various types of statistical structures are introduced in almost paracontact geometry and characterizations for them are given. A large class of examples is provided by an arbitrary 1-form by deforming the Levi-Civita connection by a mixed projective and dual-projective transformation. The particular case of the paracontact form \(\eta \) from the almost paracontact structure leads to simpler conditions in terms of the Levi-Civita connection.

Keywords

Statistical manifold Almost paracontact structure (Dual)projective equivalence 

Mathematics Subject Classification

Primary 53C15 Secondary 53C25 53C05 53C50 

Notes

Acknowledgements

The authors wish to thank the referee for her/his very helpful suggestions and comments which lead to the improvement of this article.

References

  1. 1.
    S.-I. Amari, Information geometry and its applications, Applied Mathematical Sciences, Vol. 194. Springer (2016)Google Scholar
  2. 2.
    Blaga, A.M.: Affine connections on almost para-cosymplectic manifolds. Czechoslovak Math. J. 61(3), 863–871 (2011)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Blaga, A.M.: Dualistic structures on Kähler manifolds. Rev. Un. Mat. Argent. 53(1), 55–60 (2012)zbMATHGoogle Scholar
  4. 4.
    Blaga, A.M., Crasmareanu, M.: Special connections in almost paracontact metric geometry. Bull. Iran. Math. Soc. 41(6), 1345–1353 (2015)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Blaga, A.M., Crasmareanu, M.: Golden-statistical structures. C. R. Acad. Bulg. Sci. 69(9), 1113–1120 (2016)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Bravetti, A., Lopez-Monsalvo, C.S.: Para-Sasakian geometry in thermodynamic fluctuation theory. J. Phys. A 48(12), 125206 (2015). 21 ppMathSciNetCrossRefGoogle Scholar
  7. 7.
    Calin, O., Matsuzoe, H., Zhang, J.: Generalizations of conjugate connections. Trends in Differential Geometry, Complex Analysis and Mathematical Physics, pp. 26–34. World Sci. Publ, Hackensack (2009)CrossRefGoogle Scholar
  8. 8.
    Caldarella, A.V., Pastore, A.M.: Mixed 3-Sasakian structures and curvature. Ann. Polon. Math. 96(2), 107–125 (2009)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Cappelletti, B.: Montano, Bi-paracontact structures and Legendre foliations. Kodai Math. J. 33(3), 473–512 (2010)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Cappelletti Montano, B., Küpeli Erken, I., Murathan, C.: Nullity conditions in paracontact geometry. Differ. Geom. Appl. 30(6), 665–693 (2012)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Dacko, P., Olszak, Z.: On weakly para-cosymplectic manifolds of dimension \(3\). J. Geom. Phys. 57, 561–570 (2007)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Furuhata, H.: Hypersurfaces in statistical manifolds. Differ. Geom. Appl. 27(3), 420–429 (2009)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Ivanov, S.: On dual-projectively flat affine connections. J. Geom. 53(1–2), 89–99 (1995)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Ivanov, S., Vassilev, D., Zamkovoy, S.: Conformal paracontact curvature and the local flatness theorem. Geom. Dedicata 144, 79–100 (2010)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Kaneyuki, S., Williams, F.L.: Almost paracontact and parahodge structures on manifolds. Nagoya Math. J. 99, 173–187 (1985)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Matsuzoe, H.: Geometry of statistical manifolds and its generalization. Topics in Contemporary Differential Geometry, Complex Analysis and Mathematical Physics, pp. 244–251. World Sci. Publ, Hackensack (2007)CrossRefGoogle Scholar
  17. 17.
    Noda, T.: Symplectic structures on statistical manifolds. J. Aust. Math. Soc. 90(3), 371–384 (2011)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Opozda, B.: Bochner’s technique for statistical structures. Ann. Glob. Anal. Geom. 48(4), 357–395 (2015)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Simon, U.: Affine differential geometry, Chapter 9 of Handbook of Differential Geometry, Vol. I, 905–961, North-Holland, Amsterdam (2000)zbMATHGoogle Scholar
  20. 20.
    Takano, K.: Statistical manifolds with almost contact structures and its statistical submersions. J. Geom. 85(1–2), 171–187 (2006)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Takano, K.: Statistical manifolds with almost complex structures. Tensor (N.S.) 72(3), 225–231 (2010)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Zamkovoy, S.: Canonical connections on paracontact manifolds. Ann. Glob. Anal. Geom. 36(1), 37–60 (2008)MathSciNetCrossRefGoogle Scholar

Copyright information

© Iranian Mathematical Society 2018

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceWest University of TimişoaraTimisoaraRomania
  2. 2.Faculty of MathematicsUniversity Al. I. CuzaIasiRomania

Personalised recommendations